MAUDE Adverse Event Report: Curonix LLC Freedom Peripheral Nerve Stimulator

Curonix LLC Freedom Peripheral Nerve Stimulator
Model Number STQ4-RCV-A0, STQ4-RCV-B0
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Bruise/Contusion (1754); Impaired Healing (2378)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported "something" was sticking out of their leg, bruising, as well as the incision not fully closing.The patient was seen on (b)(6) 2026 and it was noted a suture had eroded on both sides of the incision site.However, there were no signs of infection.Additionally, x-rays were performed which confirmed device migration of the right neurostimulator.The protruding sutures were clipped and a follow-up was scheduled for additional monitoring.Additional information was provided.The bruising had resolved and an explant procedure was performed on (b)(6) 2026.No further issues have been reported.
 
Additional Manufacturer Narrative
The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting the device off-label, not performing an x-ray immediately after the implant procedure to confirm device placement, and implanting the device after the expiration date have been ruled out.Additionally, severe force applied to the implant and the patient picking or touching the wound have been ruled out.Other potential causes of the reported issue include: not irrigating the incision site with an antibiotic solution before closure, not prepping the skin with an antiseptic solution, multiple tunneling attempts, using incorrect tools, improper surgical technique, and the patient having contraindicating conditions.A curonix representative conducted a review of sterilization and packaging records for the respective product lot; curonix has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The cause of the reported issue is unknown.The investigation findings do not lead to a clear conclusion about the cause of the reported issue.Therefore, the conclusion has been selected as unable to determine the root cause.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in surgical issues.Surgical issue rates remain acceptably low; thus, a capa is not required at this time.Surgical issue rates will continue to be tracked and trended.

Brand Name
Freedom Peripheral Nerve Stimulator
Common Device Name
Peripheral Nerve Stimulator
Manufacturer (Section D)
Curonix LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
Curonix LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
+1(800)965-5134
MDR Report Key50107358
Report Number3010676138-2026-00151
Device Sequence Number13280886
Product Code GZF
UDI-Device Identifier00850051034406
UDI-Public(01)00850051034406(17)280201
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K233162
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSTQ4-RCV-A0, STQ4-RCV-B0
Device Lot NumberSWO260212, SWO260306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale